Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 71, NWS Charleston, SC

July 6, 2016Allendale County, Hampton County, Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 6, 2016, 4:26 PM EDT for Allendale County, Hampton County, Jasper County, South Carolina. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 4:26 PM EDT (20:26 UTC)
Expired
Jul 6, 2016, 5:15 PM EDT
In force
49 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allendale County, SC, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 16 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:46 PM EDTTSTM WND DMG4 E Lena, SCSOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE INTERSECTION OF JOHN F DRIVE AND TWO SISTERS FERRY RD. TIME ESTIMATED FROM RADAR.
Jul 6, 4:49 PM EDTTSTM WND DMG1 Se Varnville, SCSOUTH CAROLINA STATE POLICE REPORT A TREE DOWN ON INTERSECTION OF YEMASSEE HWY AND CHANEL DRIVE. TIME ESTIMATED FROM RADAR.
Jul 6, 5:01 PM EDTTSTM WND DMG3 E Lena, SCSOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE INTERSECTION OF BURNELL ROAD AND TURNER EXPRESSWAY. TIME ESTIMATED FROM RADAR.
Jul 6, 5:16 PM EDTTSTM WND DMGEarly Branch, SCSOUTH CAROLINA STATE POLICE REPORT TREE DOWN AT THE INTERSECTION OF YEMASSEE HIGHWAY AND POSSUM CORNER ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 4:03 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

751 
WUUS52 KCHS 062026
SVRCHS
SCC005-049-053-062115-
/O.NEW.KCHS.SV.W.0071.160706T2026Z-160706T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  ALLENDALE COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 515 PM EDT

* AT 426 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE WARREN
  STATE PARK...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAMPTON...LAKE WARREN STATE PARK...VARNVILLE...ESTILL...LURAY...EARLY
  BRANCH...ALMEDA INTERSECTION AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3288 8095 3283 8090 3281 8090 3279 8088
      3266 8091 3273 8134 3284 8132
TIME...MOT...LOC 2026Z 277DEG 24KT 3278 8125 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
518 
WWUS52 KCHS 062042
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT WED JUL 6 2016

SCC005-049-053-062115-
/O.CON.KCHS.SV.W.0071.000000T0000Z-160706T2115Z/
HAMPTON SC-JASPER SC-ALLENDALE SC-
442 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR HAMPTON...JASPER AND ALLENDALE COUNTIES...

AT 442 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF
LAKE WARREN STATE PARK...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAMPTON...LAKE WARREN STATE PARK...VARNVILLE...ESTILL...LURAY...EARLY
BRANCH...ALMEDA INTERSECTION AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3288 8095 3283 8090 3281 8090 3279 8088
      3266 8091 3273 8134 3284 8132
TIME...MOT...LOC 2042Z 263DEG 16KT 3275 8130 

HAIL...<.75IN
WIND...60MPH
 
$$
378 
WWUS52 KCHS 062059
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT WED JUL 6 2016

SCC005-049-053-062115-
/O.CON.KCHS.SV.W.0071.000000T0000Z-160706T2115Z/
HAMPTON SC-JASPER SC-ALLENDALE SC-
459 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR HAMPTON...JASPER AND ALLENDALE COUNTIES...

AT 459 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE WARREN
STATE PARK...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAMPTON...LAKE WARREN STATE PARK...VARNVILLE...ESTILL...LURAY...EARLY
BRANCH...ALMEDA INTERSECTION AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3288 8095 3283 8090 3281 8090 3279 8088
      3266 8091 3273 8134 3284 8132
TIME...MOT...LOC 2059Z 274DEG 30KT 3274 8118 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:24 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 6, 4:24 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
424 PM EDT WED JUL 6 2016

.SYNOPSIS...
Atlantic high pressure will prevail through the week while a low
pressure trough persists inland. A weak cold front should approach
the area early next week before shifting back north during mid week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Updated to include Severe Thunderstorm Watch for all of forecast
area, including nearshore waters, through 9PM. A line of
convective activity has managed to maintain itself as the mid-
level disturbance continues its trek across Georgia and South
Carolina. This line of thunderstorms will approach and may succeed
in holding together while crossing the forecast land areas into
the coastal waters over the next several hours. The primary threat
with these storms is expected to be marginally severe winds.

Tonight: The forecast area will remain under the influence of the
Bermuda High for the remainder of this evening and overnight.
Convective activity associated with a mid-level shortwave is
developing and organizing over central Georgia and northwestern
South Carolina, which was reasonably represented by earlier runs
of several high resolution models. Locally, severe weather
parameters continue to depict an environment that is relatively
unfavorable for significant storm organization, but the
environment is definitely conducive to convection, with surface-
based CAPEs approaching 4000-4500 J/kg. Isolated, weak cells have
developed inland over our western counties, and the potential for
stronger convection to move into our area from the northwest
remains. Downdraft CAPEs will remain marginally supportive of
severe winds from stronger convection through the early evening
hours. Convective activity is still expected to subside with the
loss of diurnal heating this evening, resulting in a dry and
partly cloudy overnight. Temperatures will fall to the mid-upper
70s inland to around 80 near the coast which may lead to new or
tied record high minimums for 7 July.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Surface high pressure will persist to the south and east of the area
while a trough persists inland. Aloft, a shortwave trough is
expected to move southeast through the Carolinas Thursday with high
pressure building back in through the end of the week. This pattern
will maintain warmer than normal temperatures with highs in the
mid/upper 90s most locales away from the beaches with some spots
reaching 100 degrees or slightly higher Friday and especially
Saturday. Record high temperatures at our 3 climate sites appear
safe but could come within a few degrees, especially Thursday at
KCHS and Friday at KCHS/KSAV. See Climate section below for details.
Heat indices will likely peak at 105-110 degrees each afternoon, and
Heat Advisories are possible. Also, isolated to scattered showers
and thunderstorms are expected each day, with the best chances
likely on Thursday with the shortwave in play. A few of the storms
each afternoon/evening could become severe with damaging winds with
the highest risk most likely across South Carolina on Thursday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Deep-layered ridging as well as a downsloping wind will persist over
the southeastern United States late this weekend into early next
week, but greater chances of precip should arrive by Monday as a
weak cold front shifts south over the Mid-Atlantic states and stalls
near or just north of the area. The front should then lift back
north Tuesday into Wednesday while large-scale ridging occurs aloft.

The main issue will continue to focus on hot and humid conditions
each afternoon. As the Atlantic ridge and a downsloping wind persist
over the area, temps will likely peak in the mid/upper 90s away from
the coast. However, the west-northwest wind regime will shift to a
more southwest flow as the weak front approaches from the north by
Monday, thus likely limiting the potential of hot temps through mid
week. The southwest flow along with greater coverage of showers and
thunderstorms should keep heat index values below Heat Advisory
criteria, ranging between 100-105 degrees during peak heating each
afternoon.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR conditions are expected at both KCHS and KSAV through 18Z
Thursday. Low probabilities for thunderstorms and brief flight
restrictions at both terminals...mainly during the late afternoon
and early evening hours.

Extended Aviation Outlook: Brief periods of flight restrictions are
possible with mainly afternoon/early evening showers and
thunderstorms through early next week.

&&

.MARINE...
Tonight: Expect winds to remain primarily southwesterly with
speeds peaking in early evening hours around 20 knots, highest
offshore from the Charleston County coast. Wind speeds overnight
should generally remain 15 knots or less, with a few, isolated
gusts to 25 knots possible. Seas will remain 3 to 4 feet.

Thursday through Monday: Offshore high pressure with inland low
pressure will prevail through late week before a weak cold front
stalls over or just to the north early next week. The setup will
favor south to southwest winds that will approach Small Craft
Advisory conditions at times, mainly through the weekend across the
Charleston County nearshore waters. Seas mainly 2-4 feet, highest
near the Gulf Stream.

&&

.CLIMATE...
Record High Minimum Temperatures for July 7...
KCHS: 80 set in 1979 and previous.
KCXM: 82 set in 1990 and previous.
KSAV: 80 set in 1883.

Record High Temperatures for July 7:
KCHS: 99 set in 1954.
KCXM: 100 set in 1918.
KSAV: 101 last set in 1977.

Record High Temperatures for July 8:
KCHS: 100 set in 1986.
KCXM: 100 set in 1907.
KSAV: 101 last set in 2010.

Record High Temperatures for July 9:
KCHS: 103 set in 1986.
KCXM: 99 last set in 1986.
KSAV: 103 set in 1986.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...JMC
SHORT TERM...RJB
LONG TERM...
AVIATION...JMC/RJB
MARINE...JMC/RJB
CLIMATE...
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT WED JUL 6 2016

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-072030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
416 PM EDT WED JUL 6 2016

...SEVERE THUNDERSTORM WATCH 339 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT...HIGHS IN THE MID 90S TO AROUND 100 COMBINED WITH ELEVATED
HUMIDITY COULD PRODUCE HEAT INDICES AROUND 110 THROUGH THE
WEEKEND AWAY FROM THE BEACHES. HEAT ADVISORIES COULD BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-072030-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
416 PM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 4:13 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT WED JUL 6 2016

SCZ040-042-062045-
ALLENDALE SC-HAMPTON SC-
413 PM EDT WED JUL 6 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND ALLENDALE
COUNTIES UNTIL 445 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LURAY...OR 10 MILES WEST OF LAKE WARREN STATE
PARK...MOVING EAST AT 30 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HAMPTON...LAKE WARREN STATE PARK...VARNVILLE...ESTILL...BRUNSON...GIFFORD...
LURAY AND ALMEDA INTERSECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT. THUNDERSTORMS CAN PRODUCE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES SUDDENLY...SOMETIMES
WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED
OR A WARNING IS ISSUED.

&&

LAT...LON 3270 8136 3285 8141 3299 8107 3277 8101
TIME...MOT...LOC 2013Z 251DEG 28KT 3280 8135
Special weather statement, Jul 6, 4:16 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT WED JUL 6 2016

GAZ087-088-062045-
SCREVEN GA-JENKINS GA-
416 PM EDT WED JUL 6 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS AND SCREVEN
COUNTIES UNTIL 445 PM EDT...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HERNDON...OR 8 MILES WEST OF MILLEN...MOVING
EAST AT 30 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MILLEN...BUTTS...ROCKY FORD...HERNDON...SCARBORO...PERKINS AND EMMALANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT. THUNDERSTORMS CAN PRODUCE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES SUDDENLY...SOMETIMES
WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE WEATHER IS OBSERVED
OR A WARNING IS ISSUED.

&&

LAT...LON 3289 8211 3292 8208 3292 8195 3295 8186
      3295 8182 3291 8176 3295 8170 3265 8181
      3265 8184 3261 8197 3262 8202 3266 8208
      3281 8215
TIME...MOT...LOC 2016Z 277DEG 24KT 3284 8209

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:13 PM EDTSpecial Weather StatementCHSHampton32 min
Jul 6, 4:31 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton59 min
Jul 6, 5:02 PM EDTSpecial Weather StatementCHSDorchester28 min
Jul 6, 5:12 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton, Jasper63 min
Jul 6, 5:21 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester54 min
Jul 6, 5:30 PM EDTSpecial Weather StatementCHSBerkeley30 min
Jul 6, 5:58 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Jasper62 min
Jul 6, 6:05 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester55 min
Jul 6, 6:08 PM EDTSpecial Marine WarningCHS67 min
Jul 6, 6:30 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston60 min
Jul 6, 6:37 PM EDTSpecial Marine WarningCHS53 min
Jul 6, 6:44 PM EDTSpecial Marine WarningCHS2 hr
Jul 6, 7:08 PM EDTSpecial Marine WarningCHS112 min
Jul 6, 7:22 PM EDTSpecial Marine WarningCHS113 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.